Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 145491, 29 pages
http://dx.doi.org/10.1155/2012/145491
Research Article

Dilation Properties for Weighted Modulation Spaces

1Department of Mathematics, University of Torino, Via Carlo Alberto 10, 10123 Torino, Italy
2Department of Mathematics, University of Maryland, College Park, MD 20742, USA

Received 31 January 2011; Accepted 7 March 2011

Academic Editor: Hans G. Feichtinger

Copyright © 2012 Elena Cordero and Kasso A. Okoudjou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. G. Feichtinger, “Modulation spaces on locally Abelian groups. Technical Report (University of Vienna, 1983),” in Proceedings of the International Conference on Wavelets and Applications, pp. 99–140, Chennai, India, 2003.
  2. K. Gröchenig, Foundations of Time-Frequency Analysis, Birkhäuser Boston., Boston, Mass, USA, 2001.
  3. H. Triebel, “Modulation spaces on the Euclidean n-space,” Zeitschrift für Analysis und Ihre Anwendungen, vol. 2, no. 5, pp. 443–457, 1983. View at Google Scholar
  4. K. A. Okoudjou, “Embedding of some classical Banach spaces into modulation spaces,” Proceedings of the American Mathematical Society, vol. 132, no. 6, pp. 1639–1647, 2004. View at Publisher · View at Google Scholar
  5. M. Sugimoto and N. Tomita, “The dilation property of modulation spaces and their inclusion relation with Besov spaces,” Journal of Functional Analysis, vol. 248, no. 1, pp. 79–106, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Toft, “Continuity properties for modulation spaces, with applications to pseudo-differential calculus—I,” Journal of Functional Analysis, vol. 207, no. 2, pp. 399–429, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Runst and W. Sickel, Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations, vol. 3, Walter de Gruyter & Co., Berlin, Germany, 1996.
  8. H. G. Feichtinger, “On a new Segal algebra,” Monatshefte für Mathematik, vol. 92, no. 4, pp. 269–289, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Toft, “Continuity properties for modulation spaces, with applications to pseudo-differential calculus—II,” Annals of Global Analysis and Geometry, vol. 26, no. 1, pp. 73–106, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. A. Shubin, Pseudodifferential Operators and Spectral Theory, Springer, Berlin, Germany, 1987.
  11. H. G. Feichtinger, “Atomic characterizations of modulation spaces through Gabor-type representations,” The Rocky Mountain Journal of Mathematics, vol. 19, no. 1, pp. 113–125, 1989, Proceedings of the International Conference on Constructive Function Theory. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. K. A. Okoudjou, “A Beurling-Helson type theorem for modulation spaces,” Journal of Function Spaces and Applications, vol. 7, no. 1, pp. 33–41, 2009. View at Google Scholar · View at Zentralblatt MATH
  13. Á. Bényi, K. Gröchenig, K. A. Okoudjou, and L. G. Rogers, “Unimodular Fourier multipliers for modulation spaces,” Journal of Functional Analysis, vol. 246, no. 2, pp. 366–384, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Á. Bényi and K. A. Okoudjou, “Local well-posedness of nonlinear dispersive equations on modulation spaces,” Bulletin of the London Mathematical Society, vol. 41, no. 3, pp. 549–558, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. E. Cordero and F. Nicola, “Remarks on Fourier multipliers and applications to the wave equation,” Journal of Mathematical Analysis and Applications, vol. 353, no. 2, pp. 583–591, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. E. Cordero and D. Zucco, “The Cauchy problem for the vibrating plate equation in modulation spaces,” Journal of Pseudo-Differential Operators Applications, vol. 2, no. 3, pp. 343–354, 2011. View at Publisher · View at Google Scholar
  17. W. Baoxiang and H. Chunyan, “Frequency-uniform decomposition method for the generalized BO, KdV and NLS equations,” Journal of Differential Equations, vol. 239, no. 1, pp. 213–250, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH